Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M.-A. Knus, A. Merkurjev, M. Rost and J.-P. Tignol (with a preface by J. Tits)
Title: The book of involutions
Additional book information: American Mathematical Society Colloquium Publications, vol. 44, American Mathematical Society, Providence, RI, 1998, xxi + 593 pp., ISBN 0-8218-0904-0, $69.00

References [Enhancements On Off] (What's this?)

  • [Dic] L. E. Dickson, Linear Groups, Teubner, Leipzig, 1901.
  • [Die] J. Dieudonné, Sur les groupes classiques, Hermann, Paris, 1948. MR 9:494c
  • [E] M. Eichler, Quadratische Formen und orthogonale Gruppen, Grundl. d. Math., Bd. LXIII, Springer-Verlag, 1952. MR 14:540a
  • [T] J. Tits, Formes quadratiques, groupes orthogonaux et algèbres de Clifford, Invent. Math. 5 (1968), 19–41 (French). MR 0230747, https://doi.org/10.1007/BF01404536
  • [Wei] A. Weil, Algebras with involutions and the classical groups, in: Oeuvres Scientifiques, vol. II, p. 413-447, Springer-Verlag, 1980.
  • [Wey] H. Weyl, The Classical Groups, Their Invariants and Representations, Princeton University Press, 1939. MR 1:42c

Review Information:

Reviewer: T. A. Springer
Affiliation: University of Utrecht
Email: springer@math.uu.nl
Journal: Bull. Amer. Math. Soc. 36 (1999), 383-388
DOI: https://doi.org/10.1090/S0273-0979-99-00780-6
Published electronically: April 21, 1999
Review copyright: © Copyright 1999 American Mathematical Society